# SDR UALA2012111606586

- Difficulty date: November 16, 2012
- Submitted: December 7, 2012
- Operation: Air carrier
- Aircraft: N661UA
- Make and model: Boeing 767322
- Aircraft serial: 27158
- Aircraft time: 83,895 hours, 13,411 cycles
- Engine: Pwa PW4060
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Precooler
- Part number: 7929405
- Part serial: 930317
- Condition: Cracked
- Location: Bleed Air Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTED AND FOUND THE PRE COOLER CRACKED 2 1-4 INCH IN A SEAM.   REPLACED NR 2 ENGINE PRECOOLER PER AMM.
